MAUDE Adverse Event Report: SUZHOU LINHWA MEDICAL DEVICES CO,LTD MCKESSON BRANDS; SYRINGE, LL 60CC

SUZHOU LINHWA MEDICAL DEVICES CO,LTD MCKESSON BRANDS; SYRINGE, LL 60CC
Catalog Number 102-S60C
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that there was a hair inside of the syringe.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
SYRINGE, LL 60CC
Manufacturer (Section D)
SUZHOU LINHWA MEDICAL DEVICES CO,LTD
no.3, weixin road
suzhou industrial park, 21512 1
CH  215121
MDR Report Key16656986
Report Number1451040-2023-00016
Device Sequence Number1614986
Product Code FMF
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2023
Report Date (Section F) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102-S60C
Device Lot NumberCLNB07-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/15/2023
Device Age8 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/31/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/31/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/31/2023